Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a rash on the chest while on Amoxicillin?

Hello, My daughter has been on amoxicillin for1 full day. This is her third dose (every 12 hours) and I have noticed a light rash on her chest. It looks like a heat rash. Is this just a side effect of the medication or should I be concerned of an allergy?
Thu, 19 Jan 2017
Report Abuse
General & Family Physician 's  Response
Hi,

Your daughter seems to have developed a side effect of antibiotic Amoxicillin. You can give her an oral antihistamine like Levocetrizine after consulting her treating doctor. She should also be examined by her doctor to rule out the possibility of viral infection like infectious mononucleosis, chickenpox and other exanthematous febrile conditions.

Hope this answers your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

10 year old boy who has been on amoxicillin, and expectorant otc was dx with strep. He now has a terrible red rash that is warm to touch it is...